# SDR 29GA2015031200002

- Difficulty date: March 12, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Failed
- Location: Handset Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JUST AFTER GETTING AIRBORNE, AIRCRAFT LOST COMMS, WITHOUT COMMUNICATION. CREW WAS UNABLE TO NOTIFY DISPATCH UNTIL THEY LANDED BUT DID AIR RETURN.  EMERGENCY DECLARED ON BEHALF OF CREW.  ACFT LANDED SAFELY.   REPLACED CAPTAINS HANDSET JACK PANEL, OPS CHECK GOOD.
